MAUDE Adverse Event Report: K2M, INC. SELF-STARTING, VARIABLE SCREW; SIZE Ø4.0X16 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. SELF-STARTING, VARIABLE SCREW; SIZE Ø4.0X16 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 8801-04016DA-G1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Devices remains implanted.
 
Event or Problem Description
It was reported that two ozark screws fractured at c7 approximately 2 months post-operatively.Revision surgery has not been performed nor scheduled at this time.This report captures the first screw.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device remains implanted in the patient.Device history records could not be reviewed as a valid lot number was not provided and could not be obtained.Complaint history records were reviewed for this catalog number, no adverse trends were identified.Limited information regarding the event was made available to stryker.Multiple attempts were made to obtain additional information, but no response was received.A root cause cannot be established with the information available.If additional information is received, the investigation will be reopened and updated.

Brand Name
SELF-STARTING, VARIABLE SCREW; SIZE Ø4.0X16 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14428281
Report Number3004774118-2022-00195
Device Sequence Number14828226
Product Code KWQ
UDI-Device Identifier10888857408869
UDI-Public10888857408869
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8801-04016DA-G1
Device Catalogue Number8801-04016DA-G1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexUnknown
Patient Weight91 KG